MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020010
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation of everflo device stating unit sparked and damaged the wall socket.It did not trip the main power box.Upon inspection in the workshop, one ac power has signs of burning and corrosion with melting visible on the surrounding plastic.The tech arrived onsite and reported that is melted the plug head and damaged the wall socket.They are concerned as it didn't trip the main powerbox, for which could be a house issue.Unit has been replaced.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device has not yet been returned to the manufacturer for evaluation.Should any additional information be received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported that the manufacturer became aware of an allegation for an everflo device stating the unit sparked and damaged the wall socket.It did not trip the main power box.Upon inspection in the workshop, one ac power has signs of burning and corrosion with melting visible on the surrounding plastic.The tech arrived onsite and reported that it melted the plug head and damaged the wall socket.They are concerned as it didn't trip the main powerbox, for which could be a house issue.Unit has been replaced.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device has not yet been returned to the manufacturer for evaluation.Three attempts to have the device returned for evaluation and investigation were unsuccessful.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.Updated: box h: device manufacturers: evaluation method code updated.Evaluation results code updated.Component code updated.Conclusion code updated.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23399259
Report Number2518422-2025-111373
Device Sequence Number10084289
Product Code CAW
UDI-Device Identifier00606959001077
UDI-Public(01)00606959001077
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020010
Device Catalogue Number1020010
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown